Repositório Digital

A- A A+

Resonant islands without separatrix chaos

.

Resonant islands without separatrix chaos

Mostrar registro completo

Estatísticas

Título Resonant islands without separatrix chaos
Autor Corso, Gilberto Luiz
Rizzato, Felipe Barbedo
Abstract An alternative type of Hamiltonian nonlinear resonant island is analyzed. In the usual case where the resonant island is pendulumlike, chains bifurcated out of the central elliptic point undergo infinite cascades of period-doubling bifurcations as they approach the island boundary. In the present case we find that those chains undergo either period doubling or inverse saddle-node bifurcations, depending on the strength of perturbing terms. In the saddle-node case we show that just after a reconnection process, external chains cross the island boundary to collapse against the bifurcated internal chains.
Contido em Physical Review. E, Statistical physics, plasmas, fluids and related interdisciplinary topics. New York. Vol. 52, no. 4A (Oct. 1995), p. 3591-3595
Assunto Bolhas
Fisica dos fluidos, fisica dos plasmas e descargas eletricas
Sistemas caoticos
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/101310
Arquivos Descrição Formato
000112838.pdf (270.1Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.